# SDR CA970226004

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3015956
- Condition: Damaged
- Location: 2nd Stage Comp
- Part time: 9,349 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A START ATTEMPT OF #1 ENGINE THE PILOT WAS UNABLE TO OBTAIN ANY N1 ROTATION. WHEN A SECOND START WAS ATTEMPTED AN AUDIBLE "CLUNK" WAS HEARD. THE STARTER GENERATOR AND TACHOMETER WERE REMOVED TO ATTEMPT TO MANUALLY ROTATE N1 DRIVE. NO ROTATION WAS POSSIBLE. THE POWER SECTION WAS REMOVED AND DISASSEMBLY FOUND DAMAGE TO THE COMPRESSOR BLADES, STATOR, SPACER AND AIR SEAL.
